Cyclic cohomology and Baaj-Skandalis duality

Voigt, C. (2014) Cyclic cohomology and Baaj-Skandalis duality. Journal of K-theory: K-theory and its Applications to Algebra, Geometry and Topology, 13(1), pp. 115-145. (doi:10.1017/is013012001jkt248)

[img] Text
101128.pdf - Accepted Version

414kB

Abstract

We construct a duality isomorphism in equivariant periodic cyclic homology analogous to Baaj-Skandalis duality in equivariant Kasparov theory. As a consequence we obtain general versions of the Green-Julg theorem and the dual Green-Julg theorem in periodic cyclic theory.

Throughout we work within the framework of bornological quantum groups, thus in particular incorporating at the same time actions of arbitrary classical Lie groups as well as actions of compact or discrete quantum groups. An important ingredient in the construction of our duality isomorphism is the notion of a modular pair for a bornological quantum group, closely related to the concept introduced by Connes and Moscovici in their work on cyclic cohomology for Hopf algebras.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Voigt, Dr Christian
Authors: Voigt, C.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics
Journal Name:Journal of K-theory: K-theory and its Applications to Algebra, Geometry and Topology
Publisher:Cambridge University Press
ISSN:1865-2433
ISSN (Online):1865-5394
Copyright Holders:Copyright © 2014 ISOPP
First Published:First published in the Journal of K-theory: K-theory and its Applications to Algebra, Geometry and Topology 13(1):115-145
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher

University Staff: Request a correction | Enlighten Editors: Update this record